# SDR DXTA2011122104830

- Difficulty date: December 21, 2011
- Submitted: December 22, 2011
- Operation: Air carrier
- Aircraft: N489QS
- Make and model: Gulstm GIV
- Aircraft serial: 1389
- Aircraft time: 9,953 hours, 4,969 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Microwave Oven
- Part number: MT4078SPB1
- Part serial: FGS3511359
- Condition: Odor
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL BURNING ODOR FROM MICROWAVE OCCURED AT FLIGHT LEVEL 450.  REMOVED & INSTALLED MICROWAVE IAW CMP 253010.  OPS CHECKED NORMAL.
